The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.22 NO.7 / 1997 )
home Existence of Global Smooth Solutions for Euler Equations with Symmetry
Pages 1361-1387
Lung-an Ying, Tong Yang, Changjiang Zhu,
home The Null-Timelike Boundary Problem for the Linear Wave Equation
Pages 1325-1360
Robin Balean,
home Optimal Non-Isotropic Gevrey Exponents for Sums of Squares of Vector Fields
Pages 1263-1282
Antonio Bove, David Tartakoff,
home Polynomial Asymptotics Near Zero Points of Solutions of General Elliptic Equations
Pages 1227-1250
Xu-Yan Chen,
home Global Existence for Critical Power Yang-Mills-Higgs Equations in $R^{3 + 1}$
Pages 1161-1225
Markus Keel,
home Hopf-Lax Type Formula for $u_t + H (u, Du) = 0: II$
Pages 1141-1160
E. N. Barron, R. Jensen, W. Liu,
home Weak Solutions of Hessian Equations
Pages 1251-1261
Neil S. Trudinger,
home Existence of Global Smooth Solutions for Euler Equations with Symmetry
Pages 1361-1387
Lung-an Ying, Tong Yang, Changjiang Zhu,
home The Null-Timelike Boundary Problem for the Linear Wave Equation
Pages 1325-1360
Robin Balean,
home Semi-Linear Boundary Problems of Composition Type in $L_p$-Related Spaces
Pages 1282-1324
Jon Johnsen, Thomas Runst,
home Optimal Non-Isotropic Gevrey Exponents for Sums of Squares of Vector Fields
Pages 1263-1282
Antonio Bove, David Tartakoff,
home Weak Solutions of Hessian Equations
Pages 1251-1261
Neil S. Trudinger,
home Polynomial Asymptotics Near Zero Points of Solutions of General Elliptic Equations
Pages 1227-1250
Xu-Yan Chen,
home Global Existence for Critical Power Yang-Mills-Higgs Equations in $R^{3 + 1}$
Pages 1161-1225
Markus Keel,
home Hopf-Lax Type Formula for $u_t + H (u, Du) = 0: II$
Pages 1141-1160
E. N. Barron, R. Jensen, W. Liu,
home Regularity of Solutions to Maxwell's System in Quasi-Stationary Electromagnetic Fields and Applications
Pages 1029-1053
Hong-Ming Yin,
home Semi-Linear Boundary Problems of Composition Type in $L_p$-Related Spaces
Pages 1282-1324
Jon Johnsen, Thomas Runst,
home Regularity of Solutions to Maxwell's System in Quasi-Stationary Electromagnetic Fields and Applications
Pages 1029-1053
Hong-Ming Yin,
home Boundary Effect for an Elliptic Neumann Problem with Critical Nonlinearity
Pages 1055-1139
O. Rey,
home Boundary Effect for an Elliptic Neumann Problem with Critical Nonlinearity
Pages 1055-1139
O. Rey,